# SDR 96FDEA00240

- Difficulty date: February 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193FE
- Make and model: Boeing 727-22
- Aircraft serial: 19142
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-224-01) ON UPPER CHORD OF BS 950 FLOORBEAM AT RBL 21 WL 208.  CLEANED AND TREATED CORROSION ON UPPER CHORD OF BS 950 FLOORBEAM AT RBL 21 WL 208, FOUND TO BE WITHIN LIMITS PER FEDEX EA 7-5310-27447.
